# SDR HEEA083945

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,641 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 407012101111
- Part serial: 53114
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD MAKING A CLICKING NOISE WHEN BLADE IS FLAPPED. REPAIRED.
